Lecture

This lecture is a part of "Weekly Conference" - Dec 11, 2019

Information
Abdomen/GI
Shock trauma Auditorium
-
Board Review
Speakers
Scheduling
Dec 11, 2019 - 12:00 pm
45 minutes
45 minutes
Lecture Schedule
Lecture Schedule for Weekly Conference - Dec 11, 2019 - 7:30 am
Endocrine 7:30 am - 8:30 am (1 hour)
Code Blue 8:45 am - 9:30 am (45 minutes)
Senior Lecture 9:45 am - 10:30 am (45 minutes)
EM/IM/CC 1115-1200 - Human Traffickling 11:15 am - 12:00 pm (45 minutes)
Abdomen/GI 12:00 pm - 12:45 pm (45 minutes)
Additional Info
-
-
No